• question-icon

    Suggest treatment for bladder infection and fever

default
Posted on Mon, 14 Aug 2017 in Medicines and Side Effects
Question: Hi, I live in a small town in bc, Canada, drs office closed today, I am 75 years old, in pretty good health, slim and very active, last week 6 days a go I came down with a Bladder infection, now I have only 2 pills left totake (Macrobid, 100mg.,) and I am not near well yet??? I had a fever and was freezing cold at the same time, this seems to happen every nite, I don't seem to have the pain in the back and tummy any more just exhausted
like when I hemoraged after giving birth at 20 years old, it took me a year to recover, I have trouble doing anything, and wonder if this is normal, or maybe my thyroid acting up again, I take 100g of synthroid, please help me if u can, XXXX
doctor
Answered by Dr. Ivo Ditah 37 minutes later
Brief Answer:
What is your temperature? Was a blood test done?

Detailed Answer:
Hi,

I have reviewed your information fully. With symptoms resolving( Pain in back and tummy), it is unlikely that the infection would continue. I will like to know what your temperatures are if you get to measure them when you have” chills and fever” at night. If not, do so and report the value to me.

Being tired could be a symptoms of anemia. I will like to know if your full blood count was done. If yes, kindly upload the report to me for review.

I will suggest you stop synthroid. A thyroid problem develops progressively and not overnight. I will suggest that you get the thyroid hormones measured before any treatment with thyroid supplements is commenced.

I hope this guides and helps. I hope to hear back from you.

Waiting...
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ivo Ditah 1 hour later
no I do not know what my temp was, I have no thermometer , and there was no
blood test done in the past few weeks , the last test showed I needed to reduce the synthroid , so I did, but thank you, I will talk to my dr. and get another blood test, I was kind of thinking the thyroid was acting up again, thanks again, XXXX
doctor
Answered by Dr. Ivo Ditah 15 hours later
Brief Answer:
Keep me posted!

Detailed Answer:
Hi,

I will not recommend you increase the dose of synthroid at this time. The thyroid wouldn’t cause symptoms just for a few hours each day. They will normally last all day long.

As you talk to your doctor and get more details, share with me for review and more guidance.

I wish you well.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3922 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Blood test

doctor1 MD

hello sir, my nine mths daughter is having fever in the range of 100-101F from last ten days , her widal test doesnt confirm about typhoid but her...

doctor1 MD

My gyno wants to test my hormone levels to determine why I am not having regular periods because I am wanting to conceive. She told me to stop the...

doctor1 MD

Usually I have diarreha about 4-5 times a day...since I have to produce a sample, I m having trouble. I;ve had a few drinks to try to relax me, but...

doctor1 MD

I was recently diagnosed with a hyperthyroid . I have noticed many of the symptoms for a long time but never really thought much of it. I have also...

doctor1 MD

I am having sinus pressure and I recently had pneumonia . I do use salt water rinse. Today I kept falling asleep. I got up and ate dinner but...

doctor1 MD

My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching...

doctor1 MD

I have pain in my upper right hand side of my chest, feel sick after eating, and get really hungry, and thirsty. Could this indicate esophageal...

Get personalised answers from verified doctor in minutes across 80+ specialties

198 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ivo Ditah
  • Q - What causes enlarged heart?

  • Q - What causes spotting after having sex?

  • Q - Suggest side effects of Premarin

  • Q - Suggest treatment for recurrent urinary tract infection

  • Q - Can Wimpat,Keppra and Lamictal be taken when BP is high?

  • Q - When can orgasm be experienced after a total hystorectomy?

  • Q - Is tremination of pregnancy at after 26 weeks advisable?

  • Q - What causes swelling at the injection site?

  • Q - Suggest treatment for Angioma

  • Q - What causes chronic Idiopathic thrombocytopenic purpura?

backtotop2